# SDR VNAA2012021500010

- Difficulty date: February 12, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 19,330 hours, 19,902 cycles
- Engine: Ge CF343B1
- Engine time: 19,334 hours, 19,851 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HEARING LOUD BANG AND AIRCRAFT YAWED TO LEFT DURING FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO LEFT ENGINE LOWER TRANSCOWL AND DENTS IN FUSELAGE.   PAINTED LT LOWER TRANSITION COWL IAW SRM 51-25-01. THIS CLEARS DAIMETER INSTALLED SERVICABLE LOWER TRANSCOWL IAW AMM 71-11-01-400-802.  REPLACING TRANSCOWL CLEARS THIS ITEM.  REPLACEMENT HINGE PINS CAME ON TRANSCOWL ASSY.  REINSTALLED LT ENGINE UPPER AND LOWER NOSE ACCESS COWLS IAW AMM 71-14-01-400-801 AND 71-14-01-400-802.  PERFORMED OPS TEST OF LT T/R IAW AMM 71-00-00-710-806.  OPS CHECK GOOD.
